MathSciNet Relay Station
MathSciNet bibliographic data
MR2196989 (2006i:41013) 41A21 (33C65 41A63)
Cuyt, Annie; Tan, Jieqing; Zhou, Ping General order multivariate Padé approximants for pseudo-multivariate functions. Math. Comp. 75 (2006), no. 254, 727–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement